MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC ACUJECT VARIABLE INJECTION NEEDLE; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

WILSON-COOK MEDICAL INC ACUJECT VARIABLE INJECTION NEEDLE; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number G22526
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a white plastic bag.Provided with the return was an open box and pouch from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report based on the condition of the device.The device was returned in a coiled position with the adjustment wheel partially unthreaded and the luer slip fitting engaged into the adjustment wheel, the needle was retracted.A visual examination of the device confirmed the handle cannula has separated from the inner sheath rendering the device inoperable.A close visual examination of the inner needle catheter components and handle cannula assembly was conducted.The handle cannula of this device is attached to the inner needle catheter with glue and a crimping process.Under magnification glue residue was observed in the appropriate area of the cannula.The band at the proximal end of the inner needle catheter also exhibits evidence of the crimping process and no cracks or split areas were observed in the band.Both manufacturing processes to connect the handle cannula to the inner needle catheter appear to have been completed as intended.It is unknown how the handle cannula became separated.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our visual and functional evaluation confirmed the report.A definitive cause for this observation could not be determined because the actual prior to use testing conditions could not be duplicated in the laboratory setting.This limits our ability to conclusively determine a cause.A discrepancy or anomaly that could have contributed to the reported observation was not observed during our laboratory analysis of the returned product.Prior to distribution, all acuject variable injection needles are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that this lot met manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
In preparation for a procedure, the physician selected two a cook acuject variable injection needles.It was initially reported that before use [the physician] removed the injection needle from the packaging box according to the guidance and tested whether the needle could be retracted and extended normally.It was found that the needle core could not be flexibly advanced and retracted according to the handle operation.Another of the same device was used for continued treatment.There was no reportable information at this time.Our evaluation of the returned device on 01 may 2026 determined that the handle is detached from the inner catheter [unable to inject - subject of report].This occurred prior to patient contact; there was no impact to the patient.In addition, the user sustained no clinical consequence and there were no adverse effects to the user.

Brand Name
ACUJECT VARIABLE INJECTION NEEDLE
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key25300608
Report Number1037905-2026-00250
Device Sequence Number13073686
Product Code FBK
UDI-Device Identifier00827002225268
UDI-Public(01)00827002225268(17)280626(10)W4951498
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K190829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22526
Device Catalogue NumberVIN-25
Device Lot NumberW4951498
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient Weight45 KG